# SDR 03FDEA01415

- Difficulty date: September 1, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 40,211 hours, 9,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- O/B FLAP VANE SUPPORT FITTING NR 2 FROM I/B ATTACH HOLE FOUND CORRODED.    CORROSION ON LT WING, O/B FLAP VANE SUPPORT FITTING #2 FROM I/B ATTACH   HOLE REMOVED AND REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-73298.
